# SDR SWI2025F00987

- Difficulty date: March 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL FROM FS280 TO FS319 HAS MULTIPLE SPOTS OF CORROSION AS MARKED  (C-CHECK RO 07/16/2025)REPLACED RIGHT FLOOR SILL FROM FS280 TO FS319 REF CRJ900 SRM 51-42-0-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND DWG SH670-32172 REV. E. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
